# SDR SWAA2023072670849

- Difficulty date: June 23, 2023
- Submitted: July 26, 2023
- Operation: Air carrier
- Aircraft: N8541W
- Make and model: Boeing 737-8H4
- Aircraft serial: 63599
- Aircraft time: 19,964 hours, 9,843 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH ELEVATOR HINGE COVER PANEL 344AB IS CRACKED. (MARKED)<[01] NEW PANEL TO BE INSTALLED PER AMM 20-50-11 ON FAULT # TTG8Q00L4K6X (344AB CLOSE CARD).
